MathSciNet Relay Station
MathSciNet bibliographic data
MR1640107 (99j:90115) 90D05 (90C70)
Kiriakidis, Kiriakos; Grivas, Apostolos; Tzes, Anthony Quadratic stability analysis of the Takagi-Sugeno fuzzy model. Fuzzy Sets and Systems 98 (1998), no. 1, 1–14.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement